# SDR SWAA101963

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 46,191 hours, 37,795 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6548985
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND L1 DOOR CUTOUT AFT SIDE, AT NR 10 STRINGER WEB ATTACH AFT CLIP CRACKED.  REMOVED AND REPLACED CLIP PER SRM AND DWG.
